# SDR SWIA201541751

- Difficulty date: December 19, 2015
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 32,775 hours, 27,399 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Panel
- Condition: Damaged
- Location: Bs 442
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEND ON PREVIOUS REPAIR PART FOUND TO BE OUT OF LIMITS.  RT PRESSURE FLOOR FS 442.  REPAIRED  PREVIOUS REPAIR PART AT RT PRESSURE FLOOR FS 442 IAW REO.
